# SDR SWIA200413044

- Difficulty date: February 27, 2004
- Submitted: March 19, 2004
- Operation: Air carrier
- Aircraft: N446SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7666
- Aircraft time: 4,557 hours, 3,491 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED DURING C-CHECK INSPECTION, FS 621 RIGHT FLOOR SUPPORT ANGLE CRACKED.  REPAIRED ANGLE IAW CRJ REO 601R-53-61-117 REV ''A'' AND RII 53-401.
